Alert archive / New Mexico / Wind Advisories in 2022

Wind Advisory 49, NWS Albuquerque, NM

May 10, 202218 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at May 10, 2022, 2:20 PM MDT for 18 counties in New Mexico. It took effect at May 11, 2022, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 10, 2022, 2:20 PM MDT (20:20 UTC)
In effect from
May 11, 2022, 12:00 PM MDT
Expired
May 11, 2022, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Colfax County, NM, Harding County, NM, Los Alamos County, NM, McKinley County, NM, Mora County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 69 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5201 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WWUS75 KABQ 102020
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
220 PM MDT Tue May 10 2022

NMZ227>230-110215-
/O.NEW.KABQ.WI.Y.0049.220511T1800Z-220512T0200Z/
/O.CON.KABQ.WI.Y.0048.000000T0000Z-220511T0200Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-Northeast Highlands-Union County-
220 PM MDT Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Far Northeast Highlands, Johnson and Bartlett Mesas 
  Including Raton Pass, Northeast Highlands and Union County.

* WHEN...For the first Wind Advisory, through 8 PM MDT this evening. 
  For the second Wind Advisory, from Noon to 8 PM MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways, especially along U.S. Highways 64 and 87 in Colfax and 
  Union counties.

* ADDITIONAL DETAILS...Areas of blowing dust will create poor 
  visibility and hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and do not drive through a dust 
storm.

&&

$$

NMZ201-202-205-206-208-210-211-213>216-231-110215-
/O.NEW.KABQ.WI.Y.0049.220511T1800Z-220512T0200Z/
Northwest Plateau-Chuska Mountains-West Central Plateau-West
Central Mountains-Southwest Mountains-Tusas Mountains Including
Chama-Jemez Mountains-Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Upper Rio Grande Valley-Harding County-
220 PM MDT Tue May 10 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of western and northern New Mexico, particularly 
  over the higher terrain to include the Chuska, Tusas, Jemez and 
  Sangre de Cristo Mountains.

* WHEN...From Noon to 8 PM MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways, including Interstate 40 from Grants to the Arizona 
  border, U.S. Highway 550 in northwest New Mexico, and U.S. Highway 
  64 in the northern mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and do not drive through a dust 
storm.

&&

$$

DPorter
4 follow-up statements
266 
WWUS75 KABQ 110135
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
735 PM MDT Tue May 10 2022

NMZ227>230-111100-
/O.EXP.KABQ.WI.Y.0048.000000T0000Z-220511T0200Z/
/O.CON.KABQ.WI.Y.0049.220511T1800Z-220512T0200Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-Northeast Highlands-Union County-
735 PM MDT Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Far Northeast Highlands, Johnson and Bartlett Mesas 
  Including Raton Pass, Northeast Highlands and Union County.

* WHEN...From Noon to 8 PM MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways, especially along U.S. Highways 64 and 87 in Colfax and 
  Union counties.

* ADDITIONAL DETAILS...Areas of blowing dust will create poor 
  visibility and hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and do not drive through a dust 
storm.

&&

$$

NMZ201-202-205-206-208-210-211-213>216-231-111100-
/O.CON.KABQ.WI.Y.0049.220511T1800Z-220512T0200Z/
Northwest Plateau-Chuska Mountains-West Central Plateau-West
Central Mountains-Southwest Mountains-Tusas Mountains Including
Chama-Jemez Mountains-Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Upper Rio Grande Valley-Harding County-
735 PM MDT Tue May 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central, northeast, northwest, and west 
  central New Mexico.

* WHEN...From Noon to 8 PM MDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways, including Interstate 40 from Grants to the Arizona 
  border, U.S. Highway 550 in northwest New Mexico, and U.S. Highway 
  64 in the northern mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and do not drive through a dust 
storm.

&&

$$

15
090 
WWUS75 KABQ 110947
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
347 AM MDT Wed May 11 2022

NMZ204-207-219-221-223-111830-
/O.EXA.KABQ.WI.Y.0049.220511T1800Z-220512T0200Z/
Northwest Highlands-West Central Highlands-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Central Highlands-
347 AM MDT Wed May 11 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area, Sandia and Manzano Mountains including Edgewood, Northwest 
  Highlands, West Central Highlands, and Central Highlands.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Blowing dust will drop the visibility below 1 
  mile at times in dust-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ201-202-205-206-208-210-211-213>216-227>231-111830-
/O.CON.KABQ.WI.Y.0049.220511T1800Z-220512T0200Z/
Northwest Plateau-Chuska Mountains-West Central Plateau-West
Central Mountains-Southwest Mountains-Tusas Mountains Including
Chama-Jemez Mountains-Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Upper Rio Grande Valley-Johnson and Bartlett Mesas
Including Raton Pass-Far Northeast Highlands-Northeast Highlands-
Union County-Harding County-
347 AM MDT Wed May 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northern and western New Mexico.

* WHEN...From Noon today to 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Blowing dust will drop the visibility below 1 
  mile at times in dust-prone locations, and well developed smoke 
  plumes will significantly reduce visibility at times downwind of 
  wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

44
866 
WWUS75 KABQ 111846
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1246 PM MDT Wed May 11 2022

NMZ201-202-205-206-208-210-211-213>216-227>231-120200-
/O.CON.KABQ.WI.Y.0049.000000T0000Z-220512T0200Z/
Northwest Plateau-Chuska Mountains-West Central Plateau-West
Central Mountains-Southwest Mountains-Tusas Mountains Including
Chama-Jemez Mountains-Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Upper Rio Grande Valley-Johnson and Bartlett Mesas
Including Raton Pass-Far Northeast Highlands-Northeast Highlands-
Union County-Harding County-
1246 PM MDT Wed May 11 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of north central, northeast, northwest, and west 
  central New Mexico.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways, including Interstate 40 from Grants to the Arizona 
  border, U.S. Highway 550 in northwest New Mexico, and U.S. Highway 
  64 in the northern mountains.

* ADDITIONAL DETAILS...Blowing dust will drop the visibility below 1 
  mile at times in dust-prone locations, and well developed smoke 
  plumes will significantly reduce visibility at times downwind of 
  wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and do not drive through a dust 
storm.

&&

$$

NMZ204-207-219-221-223-120200-
/O.CON.KABQ.WI.Y.0049.000000T0000Z-220512T0200Z/
Northwest Highlands-West Central Highlands-Middle Rio Grande
Valley including the Albuquerque Metro Area-Sandia and Manzano
Mountains including Edgewood-Central Highlands-
1246 PM MDT Wed May 11 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Middle Rio Grande Valley including the Albuquerque Metro 
  Area, Sandia and Manzano Mountains including Edgewood, Northwest 
  Highlands, West Central Highlands, and Central Highlands.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong cross winds on area 
  roadways.

* ADDITIONAL DETAILS...Blowing dust will drop the visibility below 1 
  mile at times in dust-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11
514 
WWUS75 KABQ 120150
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
750 PM MDT Wed May 11 2022

NMZ201-202-204>208-210-211-213>216-219-221-223-227>231-120300-
/O.EXP.KABQ.WI.Y.0049.000000T0000Z-220512T0200Z/
Northwest Plateau-Chuska Mountains-Northwest Highlands-West
Central Plateau-West Central Mountains-West Central Highlands-
Southwest Mountains-Tusas Mountains Including Chama-Jemez
Mountains-Northern Sangre de Cristo Mountains-Southern Sangre de
Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio
Grande Valley-Middle Rio Grande Valley including the Albuquerque
Metro Area-Sandia and Manzano Mountains including Edgewood-
Central Highlands-Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-Harding
County-
750 PM MDT Wed May 11 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

Winds will continue to slowly decrease through the evening despite 
occasional gusts, therefore the Wind Advisory will be allowed to 
expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 10, 11:36 AM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 10, 11:36 AM MDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1136 AM MDT Tue May 10 2022

.AVIATION...
18Z TAF CYCLE
Gusty winds have developed over the area, especially in western NM
and this will expand to all other TAF sites within the next hour or
two. Peak gusts may briefly hit AWW criteria at KABQ, but given the
lower probability of persistent 35+ knots, will simply monitor the
risk during the afternoon. A smoke plume is currently traversing the
KLVS site, but expect this plume to shift from a SW-NE trajectory to
more of a S/SW-N/NE direction fairly soon. As a result, expect the
cig (and vis) restrictions to relax. Given the visibility sensor is
not reporting, will place AMD NOT SKED in TAF. Isolated storms will
be possible from 22Z-02Z south of KTCC and east of KROW, but direct
impacts at these sites will be low. Gusty outflows will be possible
across Curry and Roosevelt counties. LLWS is possible from 03Z-11Z
for KLVS, KTCC and KROW, but hi-res models are a tick below the 30-
kt criteria. Opted to forgo mention in TAFs; however, this will be
something to monitor as newer models runs become available. DPorter

&&

.PREV DISCUSSION...952 AM MDT Tue May 10 2022...
.UPDATE...
Have decided to expand the Red Flag Warning into the NMZ101 or the
northwest plateau region due to the potential for one to three hours
of critical fire weather conditions. While this could be technically
below the RFW temporal criteria, it seems prudent to err on the side
of caution given the persistent pattern and unseasonably dry fuels.
The remainder of the forecast package remains on track. Updated RFW
and FWF have been issued. DPorter

&&

.FIRE WEATHER UPDATE...
Added the Middle Rio Grande Valley, North Central Mountains, and West
Central Plateau to today's Red Flag Warning. Coverage of critical
conditions is borderline in each of these zones, but ongoing fires
justify greater caution across west central and north central areas.
Super Haines is also expected in the Middle Rio Grande Valley's urban
corridor late this afternoon and early evening. In addition, locally
critical conditions are expected across the Northwest Plateau today.

44

&&

.PREV DISCUSSION...344 AM MDT Tue May 10 2022...
.SYNOPSIS...
What a tough weekend for New Mexico with all the high winds,
exceptionally dry air, very warm temperatures and an unstable
atmosphere led to further growth/spread of the continuing large
fires. There will be some changes though as we go through the week.
Low level moisture will arrive in southeast NM today and spread north
and west. An isolated shower or thunderstorm is possible in the far
southeast this afternoon or evening. More widespread showers and
thunderstorms will form across the east Wednesday, with storms near
the TX border possibly turning severe. Today and Thursday will be
breezy to windy, but nothing like recent days. Wind advisories have
been issued to today in the northeast and at Gallup. It's a tough
call as to whether the higher dewpoints reach the Hermit's Peak/Calf
Canyon Fire and the cook's Peak Fire Wednesday. A ridge of high
pressure will build in Friday through the weekend with dry and very
warm conditions, and not much wind!

&&

.DISCUSSION...
SHORT TERM...(TUESDAY THROUGH WEDNESDAY)...
Winds will weaken some today as a low pressure system sagging
gradually southward along the west coast shifts the polar jetstream
mainly north of the Four Corners.  However, ample atmospheric mixing
in well above normal temperatures (including some near record
highs), and a ~989 mb surface low over SE CO, will enable breezy to
windy southwest flow to redevelop. The strongest winds should gust
up to 50 mph from around Las Vegas to Raton Pass and eastward to
Clayton late this afternoon, where we will issue a Wind Advisory
with the morning forecast package. The day shift will need to
monitor Gallup and Roy for potential expansion of the Wind Advisory
to those areas with the mid day NPW update.  In addition to the
wind, another round of single digit humidities will necessitate
another afternoon in the ongoing string of Red Flag Warnings.

Winds are forecast to strengthen further areawide on Wednesday as
the upper low on the west coast begins to eject northeastward across
the Great Basin strengthening the flow aloft over NM.  The potential
exists for gusts to 50 mph across much of northern and western NM
Wednesday afternoon, when another round of near record warmth and
fire weather concerns are expected.

The upper low on the west coast and a ridge of high pressure over
the center of the country will work in consort to draw a moist
return flow of low level moisture northward late Tuesday through
Wednesday morning. There may be a few thunderstorms as early as late
Tuesday afternoon in eastern Roosevelt and Curry Counties, but the
better chance for showers and thunderstorms will come Wednesday east
of a line from Ruidoso to Capulin when the dryline will become
active and begin to march eastward. Dry thunderstorms are expected
over the western high plains with a chance for severe thunderstorms
closer to NM's eastern border.

LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)...
Showers and thunderstorms, possibly severe, will depart far eastern
NM Wednesday evening. It will dry out Thursday with breezy to windy
conditions in the east, creating more critical fire weather
concerns. But Friday through early next week will come under the
influence of a ridge of high pressure slowly moving in from the west.
Dry and very warm weather is expected during this time with not a
lot of wind for a change! High temperatures will be mostly above
normal.

&&

.FIRE WEATHER...
...THREE MORE DAYS OF CRITICAL FIRE WEATHER CONDITIONS EXPECTED,
THEN A BREAK WITH LIGHTER WINDS FRIDAY THROUGH THE WEEKEND...

Winds will weaken some today, while remaining breezy to windy, as an
upper level low pressure system sags southward along the west coast
shifting the jet stream mostly to the north of the Four Corners.
Nonetheless a stout surface low over southeast CO and ample
atmospheric mixing in near record high temperatures will result in
gusts to 50 mph from around Las Vegas to Raton and eastward to
Clayton.  Will continue the Red Flag Warning along and east of the
central mountain chain today, and add the Northwest Highlands where
there will be good coverage of critical conditions along and west of
the continental divide and there is also at least one ongoing
wildfire.

Decided to upgrade Wednesday's Fire Weather Watch to a Red Flag
Warning, since winds will strengthen that day as the west coast low
pressure system begins to eject inland across the Great Basin.
Another round of well above normal and near record warmth is also
expected with Haines of mostly 6.  There will be a dry lightning
risk on Wednesday as a moist low level return flow makes it way
almost as far west as a Ruidoso to Capulin line. Gusty and dry
thunderstorms are expected over the central high plains, with wetter
activity and even some severe storms possible in counties closer to
the eastern NM border.

One more day of critical fire weather conditions is expected mainly
along and east of the central mountain chain on Thursday as the
upper low ejects northeastward across the Rockies keeping brisk flow
aloft over eastern NM, with an accompanying lee side surface trough.
Winds will be much weaker on Thursday though with gusts probably
peaking near 40 mph across the east.

A ridge of high pressure will cross from the west Friday through
this weekend with much lighter winds, although still gusty in the
afternoons.  Humidities will still be bone dry, and high
temperatures will remain well above normal.  Highs may push records
again starting Monday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for the following
zones... NMZ101>109.

Red Flag Warning from 11 AM to 9 PM MDT Wednesday for the following
zones... NMZ101>103-105>107-109.

Fire Weather Watch from Thursday morning through Thursday evening
for the following zones... NMZ103-104-107-108.

Wind Advisory until 8 PM MDT this evening for the following zones...
 NMZ227>230.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:44 PM MDTDust Storm AdvisoryABQMcKinley, Rio Arriba, San Juan2 hr
May 10, 4:08 AM MDTWind AdvisoryABQColfax, Mora, San Miguel, Union16 hr
May 10, 4:57 AM MDTFire Weather WatchABQHarding, San Miguel, Union9 hr
May 10, 4:57 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more40 hr
May 10, 2:08 PM MDTRed Flag WarningABQHarding, San Miguel, Union54 hr
May 10, 5:11 PM MDTDust Storm AdvisoryABQCurry, Quay, Roosevelt64 min

Nearby

Wind Advisories in New Mexico, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.